MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.47739

Медицинская библиотека · Cureus · 2023

A Case of Angiotensin-Converting Enzyme (ACE) Inhibitor-Induced Small Bowel Angioedema.

Pirzada Sarmad, Raza Beebarg, Mankani Ali Abbas, Naveed Bazigh

Клинический случайСтатьяПеревод в очереди

Аннотация

Angioedema is a rare but known side effect of angiotensin-converting enzyme (ACE) inhibitor therapy. The most common presentations of ACE inhibitor-induced angioedema describe swellings in the oropharyngeal and periorbital regions. We describe a rare case of a 58-year-old female with a history of type 2 diabetes and hypertension taking lisinopril for the past three years and presented with recurrent episodes of abdominal pain, nausea, and vomiting around the same time she started taking the drug. Multiple computed tomography (CT) scans were performed, which showed findings consistent with edema in the proximal small bowel. Due to the recurrent nature of these episodes over the last three years, along with consistent findings of small bowel edema on imaging, lisinopril-induced angioedema was suspected. As a result, the patient was switched from lisinopril to amlodipine. During our follow-up with the patient, she reported that her symptoms had resolved following the withdrawal of lisinopril.

Для цитирования: Pirzada Sarmad, Raza Beebarg, Mankani Ali Abbas, Naveed Bazigh. A Case of Angiotensin-Converting Enzyme (ACE) Inhibitor-Induced Small Bowel Angioedema.. Cureus. 2023. DOI: 10.7759/cureus.47739.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.